Thank you for your response. 2 years ago i used to take pills regulary even im not sexually active. I used marvelon pills.
Now i already took 9 tablest a day and though the side effects for me is tolerable like (feeling vomiting, abdominal pain, headache) those few side effetcs of dianned for me now.
I decided to stop taking it and wait for my monthly period. Doc my question since i stop taking dianne pills for how many days does my period will come? Is my period will come or no?
I used to have irregular menstation. Usually 3 to 4 months. But right now im sexually active and were using conodms. Since im already delayed for 2 months thats why i decided to take pills. But i dont have any syspmtoms for pregnancy.
Is condom safe? Since i stop using diannes pills in the middle after that my mentration will come or no?
Welcome to ehealthforum.
Condoms are associated with failures and pregnancy can result if you were not regular with taking the birth control pills and have had intercourse. After stopping with the contraceptive pill intake completely, you should get withdrawal bleeding within 5-7 days. If you are pregnant, this bleeding might not occur or be very light.
You can be pregnant and not experience any symptoms suggestive of pregnancy. Few women can experience symptoms suggestive of pregnancy as early as 24 hours after a fruitful intercourse and few women do not experience any symptoms. The onset of symptoms depends on how your body reacts to the changing hormonal levels during pregnancy. Visit your gynecologist/doctor and go ahead with getting a thorough examination and blood tests done to confirm/rule out pregnancy if you do not get your periods or if you suspect to be pregnant.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.